# SDR AALA202410034069

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,584 hours, 26,779 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Torque Box
- Part number: 148A86151
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU TORQUE BOX LEFT HAND LOWER CHORD FROM STA 1090 TO STA 1158, S14L. REPAIRED CHORD PER EA 358323.
